# SDR SWAA2023040711134

- Difficulty date: February 28, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS727E AT AFT CARGO COMPARTMENT 2023-142890<[01] TOOL USED : EDDY CURRENT EQUIPMENT P/N NORTEC500D S/N N500X12101U102020 DUE DATE: 30-AUG-23.;[02] TOOL USED : EDDY CURRENT EQUIPMENT P/N NORTEC500D S/N N500X12101U102020 DUE DATE: 30-AUG-23.;[03] REPAIRED CRACK TRACK RBBL 13.84 LOCATED BS727E TO BS 787 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 AND ALTERNATIVE 2. SEE INDIVIDUAL SIGNOFF BELOW;[04] REPAIRED CRACK TRACK RBBL 13.84 LOCATED BS727E TO BS 787 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 AND ALTERNATIVE 2. RII;SEE INDIVIDUAL SIGNOFF BELOW.
